{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,20]],"date-time":"2026-10-20T01:48:53Z","timestamp":1792460933705,"version":"4.5.0"},"reference-count":13,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"abstract":"<jats:p>We report a rare case of haemorrhagic colitis attributed to dasatinib therapy in a 47-year-old African-American woman who was diagnosed with extramedullary T-lymphoblastic transformation of chronic myeloid leukaemia. The patient received intensive chemotherapy and dasatinib 100\u2005mg\/day. After achieving complete cytogenetic and major molecular response after 9\u2005months of therapy, she developed bloody diarrhoea and pancytopenia. Colonoscopy showed inflammation of the descending colon and histopathology revealed patchy increase in intraepithelial lymphocytes. Dasatinib was stopped with prompt resolution of diarrhoea. The current literature suggests that there is an association in a subset of patients on dasatinib between clonal T-cell lymphocytosis in the peripheral blood and developing colitis and pleural effusions. These patients had a good response to dasatinib as did our patient. Our patient illustrates a unique disease presentation along with a rare drug adverse event.<\/jats:p>","DOI":"10.1136\/bcr-2013-200610","type":"journal-article","created":{"date-parts":[[2013,12,12]],"date-time":"2013-12-12T07:11:31Z","timestamp":1386832291000},"page":"bcr2013200610","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":14,"title":["Dasatinib-induced haemorrhagic colitis in chronic myeloid leukaemia (CML) in blast crisis"],"prefix":"10.1136","volume":"2013","author":[{"given":"Mohammad Muhsin","family":"Chisti","sequence":"first","affiliation":[{"name":"Department of Hematology and Oncology, Oakland University William Beaumont School of Medicine, Royal Oak, Michigan, USA"},{"name":"Department of Hematology and Oncology, Michigan State University, Bloomfield Hills, MI, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amine","family":"Khachani","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, William Beaumont Hospital, Royal Oak, Michigan, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Govinda R","family":"Brahmanday","sequence":"additional","affiliation":[{"name":"Department of Hematology and Oncology, Freeman Cancer Center, Joplin, Missouri, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Justin","family":"Klamerus","sequence":"additional","affiliation":[{"name":"Department of Hematology and Oncology, McLaren Cancer Institute, Burton, Michigan, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2013,12,12]]},"reference":[{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.1","doi-asserted-by":"publisher","DOI":"10.1158\/1078-0432.CCR-07-4175"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.2","doi-asserted-by":"publisher","DOI":"10.1021\/jm049486a"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.3","doi-asserted-by":"publisher","DOI":"10.1200\/JCO.2007.14.9260"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.4","doi-asserted-by":"publisher","DOI":"10.1159\/000306070"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.5","doi-asserted-by":"crossref","first-page":"448","DOI":"10.3109\/08880010903071295","article-title":"Severe hemorrhagic colitis caused by dasatinib in Philadelphia chromosome positive acute lymphoblastic leukemia","volume":"26","author":"Shimokaze","year":"2009","journal-title":"Pediatr Hematol Oncol"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.6","first-page":"417106","article-title":"Haemorrhagic colitis caused by dasatinib","volume":"2012","author":"Patodi","year":"2012","journal-title":"Case Rep Hematol"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.7","first-page":"282","article-title":"Hemorrhagic colitis caused by dasatinib following cytomegalovirus enterocolitis in a patient with chronic myelogenous leukemia in the second chronic phase","volume":"52","author":"Sunami","year":"2011","journal-title":"Rinsho Ketsueki"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.8","doi-asserted-by":"publisher","DOI":"10.1002\/cncr.24257"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.9","doi-asserted-by":"publisher","DOI":"10.3109\/10428194.2010.550074"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.10","doi-asserted-by":"publisher","DOI":"10.1038\/leu.2009.46"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.11","doi-asserted-by":"publisher","DOI":"10.1002\/ajh.21980"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.12","doi-asserted-by":"publisher","DOI":"10.1016\/j.ctrv.2012.04.010"},{"key":"2025082801382957000_2013.dec12_1.bcr2013200610.13","doi-asserted-by":"publisher","DOI":"10.4291\/wjgp.v4.i3.59"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2013-200610","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T08:38:36Z","timestamp":1756370316000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2013-200610"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,12,12]]},"references-count":13,"alternative-id":["10.1136\/bcr-2013-200610"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2013-200610","relation":{},"ISSN":["1757-790X"],"issn-type":[{"value":"1757-790X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2013,12,12]]}}}